# SDR DALA1151616309

- Difficulty date: August 28, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 90,864 hours, 11,144 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD ELEVATOR ADJUST WEIGHT CORROSION. S:3"X2.5".  ELEV STA 231.8. REPLACED THE ADJUST WEIGHT WITH NEW 02 P1.
